Medical Questions > Conditions and Diseases > Epilepsy Forum

anyone on Levetiraceta experience vibration in your head?

User Profile
Is there anyone that is on Levetiracetam 500mg or other meds for complex partial epilepsy, intractable that experience vibration like feelings in your head? It is hard to describe feeling. It is almost like my brain is not firing properly across.


Did you find this post helpful?
|

User Profile
replied June 28th, 2015
Welcome to e health forum.

You may be experiencing the side effects due to the medication itself.

Common neurological side effects associated with the use of Levetiracetam include - somnolence, dizziness, vertigo , depression , nervousness , ataxia, amnesia ,anxiety, emotional lability , hostility, and paresthesia.

If you have issues that are intolerable then you might consider consulting your neurologist and seek either a change of medication or adjustment of the dosage.

I hope this helps.
|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
Must Read
Click here to learn more about what causes epilepsy and the different types of epilepsy. Start here to learn about the basics of this type of brain disorder. ...
Get the facts on epilepsy types. Identify signs & symptoms of epilepsy. We outline different types of epileptic seizures so you know when to seek help....
How can you know if you're having an epileptic seizure? We outline how doctors clinically diagnose epilepsy and other seizures here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Epilepsy , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.